I'm so sick of acne. It ruins my life.. I have no friends, no sports nothing because I'm too insecure of my acne!!! I'm literally only 14 years old and had to put on birth control.. It's only gotten worse, i need help.
Trust me I know how it feels! I had acne before I started Ortho Tri Cyclen (I was 16) and it was bad at times. Now I barely get pimples. It took a couple months for the pills to kick in and clear my face. My friend who was also on Ortho Tri Cyclen experienced the complete opposite. The birth control made her acne worse. It honeslry just depends on your skin and body. Some birth control can make you break out but some can help it diminish. I would wait a couple months and if it does not help or makes it worse talk to your doctor.
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Oct 2010 • 1 answer
Updated 6 Jan 2014 • 2 answers
Updated 24 Aug 2015 • 1 answer
Updated 28 Feb 2018 • 1 answer
Updated 19 days ago • 3 answers